Repositorio de producción científica de la Universidad de Sevilla

Periodic boundary value problem for nonlinear first order ordinary differential equations with impulses at fixed moments

 

Advanced Search
 
Opened Access Periodic boundary value problem for nonlinear first order ordinary differential equations with impulses at fixed moments
Cites

Show item statistics
Icon
Export to
Author: Franco Coronil, Daniel
Nieto Roig, Juan José
Rogovchenko, Yuri V.
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 1998
Published in: Extracta mathematicae, 13 (3), 313-326.
Document type: Article
Cite: Franco Coronil, D., Nieto Roig, J.J. y Rogovchenko, Y.V. (1998). Periodic boundary value problem for nonlinear first order ordinary differential equations with impulses at fixed moments. Extracta mathematicae, 13 (3), 313-326.
Size: 795.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/44997

DOI: https://dialnet.unirioja.es/descarga/articulo/118581.pdf

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)